On the Smallness of the (Possible) Singular Set in Space for 3D Navier-Stokes Equations
MetadataShow full metadata
We utilize L∞ estimates on the complexified solutions of 3D Navier-Stokes equations via a plurisubharmonic measure type maximum principle to give a short proof of the fact that the Hausdorff dimension of the (possible) singular set in space is less or equal 1 assuming chaotic, Cantor set-like structure of the blow-up profile.
CitationGrujic, Z. (1999). On the smallness of the (possible) singular set in space for 3D Navier-Stokes equations. Electronic Journal of Differential Equations, 1999(48), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.